# SDR SWIA972318

- Difficulty date: January 23, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 24,777 hours, 32,680 cycles
- Engine: Pwa PW118B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator Cable
- Condition: Out Of Adj
- Location: Hyd System Act
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT V1 AIRCRAFT BRAKES SEEMED TO LOCK UP.  ABORTED TAKEOFF.  INSPECTED AND ADJUSTED BLUE HYDRAULIC SYSTEM ACTUATION CABLES.  OPS CHECK AND PRESSURE CHECK GOOD.  TAXI CHECK GOOD IAW EMB120 MM 32-41-00.
